# SDR RAIA00505026

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 11,503 hours, 10,010 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3528-RIC NR 1 BLEED LEAK INDICATION.  MAINTENANCE DEFERRED PER MEL 36-11-05. MAINTENANCE SECURED LOOSE COUPLING IN BAG BAY. OPS CHECKED GOOD.
